Ouverts convexes homogènes des espaces affines.

J.L. Koszul

Mathematische Zeitschrift (1962)

  • Volume: 79, page 254-259
  • ISSN: 0025-5874; 1432-1823

How to cite


Koszul, J.L.. "Ouverts convexes homogènes des espaces affines.." Mathematische Zeitschrift 79 (1962): 254-259. <http://eudml.org/doc/170067>.

author = {Koszul, J.L.},
journal = {Mathematische Zeitschrift},
keywords = {metric geometry, convex geometry, integral geometry},
pages = {254-259},
title = {Ouverts convexes homogènes des espaces affines.},
url = {http://eudml.org/doc/170067},
volume = {79},
year = {1962},

AU - Koszul, J.L.
TI - Ouverts convexes homogènes des espaces affines.
JO - Mathematische Zeitschrift
PY - 1962
VL - 79
SP - 254
EP - 259
KW - metric geometry, convex geometry, integral geometry
UR - http://eudml.org/doc/170067
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.